# SDR R61A201401100053

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,932 hours, 18,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT SEAT TRACK BETWEEN FRAMES 85-86 HAS SIGNS OF CORROSION.  MX R & R LT SEAT TRACK IAW SRM 51-41-02, 51-43-01.
